# SDR CALA2024071602046

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 50,829 hours, 17,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Failed
- Location: Lavatory T
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV T SMOKE DETECTOR FAILS OPS CHECK REMOVED AND REPLACED LAV T SMOKE DETECTOR AND SYSTEM OPERATIONAL TESTED GOOD IAW WITH B737 AMM 26-14-01-400-802, 26-14-00-710-802 AND ECRA 2614-21075.
